I have a slow thyroid and take 175mg of Eutirox but lately I have been getting very stiff and have painfull muscles especially when I get up in the morning. Also after sitting for a while, all my muscles in my legs and arms hurt. I would like to know if my thyroid can cause these problems. Recently I did a bloodtest but did not get the results back yet. I have been blaming all these sympthoms on menopause, but it keeps getting worse. The moment I lay down in bed my back gets completely locked and it is very painful to get back into a sitting position. I walk 1 hour a day, but even while I walk I feel my muscles ( they are painful).
Tiene Boneiru Limpe...I hope I have that right, it's beem 15 years since I heard any Papiamento. Spent nine months living in Bonaire (with trips to Curacao and Aruba)...loved it...want to go back..threatened that if the election had gone the other way, I was going, whether or not my husband came with me!.
Before I was diagnosed hypothyroid, I had terrible stiffness and painful muscles, especially when I got out of bed in the morning. I didn't think some mornings that I could make it from my bed to the coffee pot ( I had to stop on the way). I went to all kinds of doctors for back problems for a year. Once I started on thyroid therapy, the back problem resolved itself. Coincidence? Perhaps, but I don't think so.
Thyroid problems can affect your whole body.
When you get the results of your blood work, post it on this site. There are people here who know a lot about tests and can help you interpret the results.
Hope you feel better and envy the beautiful warm climate you live in.
Oh yes - sometimes I compared the muscles aches to feeling like a train hit me.
Hypothyroid will stiffen us up. I was reading with hypothyroid can increase a persons "body" age and add on close to 10 yrs if not regulated right. Most paitients will be diagnoised with Fibromaylasia when all they need is to tweek there thyroid meds to relieve them of the pains.
A while back I came across some information on your medication. It said that the consistancy of it was questionable.
Is there an option for you to look at Synthroid or the other brand name? You may find a purer consistancy trying those.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.